# SDR YV3R2019012200074

- Difficulty date: April 30, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GUM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11062
- Aircraft time: 1,178 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: D2782
- Part serial: 0436
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER P/N: D278-2 MALFUNCTIONED.
